Arkiv för Matematik

Correction to “Removable singularities for analytic or subharmonic functions”

Robert Kaufman and Jang-Mei Wu

Full-text: Open access

Note

The online version of the original article can be found at http://dx.doi.org/10.1007/BF02384684

Article information

Source
Ark. Mat., Volume 21, Number 1-2 (1983), 1.

Dates
Received: 2 April 1982
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485897002

Digital Object Identifier
doi:10.1007/BF02384297

Rights
1983 © Institut Mittag Leffler

Citation

Kaufman, Robert; Wu, Jang-Mei. Correction to “Removable singularities for analytic or subharmonic functions”. Ark. Mat. 21 (1983), no. 1-2, 1. doi:10.1007/BF02384297. https://projecteuclid.org/euclid.afm/1485897002


Export citation